# SDR AXSA2020061200001

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N119WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110372
- Aircraft time: 26,867 hours, 39,677 cycles
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 3S2060DC168A2A
- Part serial: 6648016M
- Condition: Defective
- Location: Zone 100
- Part time: 455 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BOTH GENERATORS IN FLIGHT
